# SDR ASOA2011TY003

- Difficulty date: November 19, 2011
- Submitted: November 21, 2011
- Operation: Air carrier
- Aircraft: N13550
- Make and model: Emb EMB-145LR
- Aircraft serial: 575
- Aircraft time: 23,378 hours, 17,823 cycles
- System (JASC): 2752 · Trailing Edge Flap Actuator
- Part: Control Unit
- Part number: 3631001011
- Part serial: 5167
- Condition: Binding
- Location: Te Flaps
- Stage of operation: CL
- How discovered: O
- Nature of condition: F
- Precautionary procedure: A

## Discrepancy

FLAP FAIL MESSAGE AT 45 DEGREES AND WILL NOT COME UP.  R & R FECU IAW AMM 27-53-02. OPS CHECK GOOD.  PERFORMED FUNCTIONAL CHECK OF BOTH FLAP TRANSMISSION BRAKES OPS CHECK GOOD.  ACFT RELEASED AND RETURNED TO SERVICE.
